# SDR SWAA2012052904356

- Difficulty date: May 25, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 21,976 hours, 14,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS COVER MISSING.  INSTALLED COVER IAW MM.
